Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    fallenangel11378 is offline New Member
    Join Date
    Jan 2005

    Problem with cycle

    ok i started a cycle on monday of 300mg of test prop, every week. one shot eod, 20 mg of novadex a day and 400 mg of deca , i ahve not used the deca yet just got it. since starting i have felt like ****, headaches, sore muscles, joints, bloated. like i have the flu. I barley get a hardon. do u guys think its gear related? i am very wore out

  2. #2
    KGBnine is offline Anabolic Member
    Join Date
    Mar 2004
    I get flu-like symptoms when starting a test cycle sometimes. it should subside within a few days. If not, see a doc. Also, might wanna bump that test up to 400-500 mg and shoot it everyday for optimal results and less chance of sides.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts